# SDR AALA20180418006

- Difficulty date: April 18, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,094 hours, 28,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5913421411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN CRACKED AT NOSE LANDING GEAR WELL WELL, RIGHT HAND DOOR  AFT HINGE CUTOUT BETWEEN STATION 89.05 TO STATION 101.55. REPAIRED SKIN PER SRM 53-05-00-001.
